MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRI TS FEMUR SZ5 RIGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER

STRYKER ORTHOPAEDICS-MAHWAH TRI TS FEMUR SZ5 RIGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER
Catalog Number 5512-F-502
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646); Joint Laxity (4526); Periprosthetic fracture (4902)
Date of Event 12/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided: right knee revision surgery today.The previous revision surgery was from another company¿s knee to stryker.The revision today was due to pain and instability.During implant removal most of the distal femur came off with the femoral implant so it was necessary to go to a gmrs implant.No further information is available from the doctor or hospital.
 
Additional Manufacturer Narrative
The following devices were also listed in this report: no 6 triath ts plus tib ins x3 poly 19mm; cat # 5537-g-619; lot # mmdl62 triathlon cemented stem-15mm x 50mm; cat # 5560-s-115; lot # 0059008h tri ts baseplate size 6; cat # 5521-b-600; lot # ara4ta tri cemented stem 12mmx50mm; cat # 5560-s-112; lot # 0057043a it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Additional Manufacturer Narrative
Reported event: an event regarding instability involving a triathlon femoral component was reported.The event was confirmed via medical review.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: a review of the provided medical records by a clinical consultant indicated: "conclusion/assessment: no medical records, patient history, sequential x-rays, or exams were provided for review.Based on the images, the pi report and implant usage sheets, a tka was revised to a stryker component.The reasons for revision and prior implant were not defined.The revision went on to become painful and loose.Again, the history leading to the revision was not provided.At revision, there was removal of the distal femoral bone, presumably inadvertent, that required revision to a hinged mrh construct.The outcome of the surgery and postoperative course were not provided for review.Event confirmation: a revision right knee surgery to a stryker component can be confirmed.The reasons for revision and prior component cannot be confirmed.The revision was for loosening which can be confirmed and for pain that cannot be confirmed.The revision components were a mrh hinge based on the implant usage sheets.Root cause: the root cause of the primary tka and the initial revision cannot be ascertained based on the information provided for review.The reason for revision of the stryker component was loosening and reported pain.The need for the mrh implant was femoral bone loss at the time of revision." -product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.-complaint history review: there have been no other similar events for the reported lot.Conclusions: it was reported that the patient was revised due to pain, instability and loosening.The event was confirmed via medical review.The root cause of this event cannot be determined with certainty.As clinician indicated, "the root cause of the primary tka and the initial revision cannot be ascertained based on the information provided for review.The reason for revision of the stryker component was loosening and reported pain.The need for the mrh implant was femoral bone loss at the time of revision." no further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
Update: update on (b)(6)2026 based on medical review: ""[.]" tibia with loosening seen around the tibial stem.Implant has fallen into varus, and the medial plateau is collapsed.The tibial stem is impinging on the lateral cortex.Femoral component not clearly loose but in significant extension on the lateral view."[.]".

Brand Name
TRI TS FEMUR SZ5 RIGHT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24097107
Report Number0002249697-2026-00034
Device Sequence Number21449812
Product Code JWH
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K242831
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Catalogue Number5512-F-502
Device Lot NumberAH73X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date01/16/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/16/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexMale